top of page


Thurstonian models for variants of the method of tetrads

Ennis, J. M., Ennis, D. M., Yip, D. and O’Mahony, M. (1998). British Journal of Mathematical and Statistical Psychology, 51(2), 205-215.

Request this paper

IFP Colleagues may request this journal article. Click here to learn more about our Colleagues program.

  To receive a copy via email, please input your information below. You will receive this paper automatically.

Thank you for your interest in our research! You will receive the paper you requested via email.

bottom of page